advertisement
Question
Posted by: Veruschka | 2008-11-26

Myoma and the pill

On my last visit to the gynea I was diagnosed with myomas. I am currently taking Triphasil. The doctor told me that it was still small and taken a wait and see approach. Do you think if I stopped taking the pill that it would make a difference?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Oestrogen does aggravate fibroids but, unless you are planning a pregnancy, it is probably not worth stopping the Pill, particularly if the fibroid is small.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement